# SDR AALA202110076200

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 59,814 hours, 34,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS 2L DOOR IS HARD TO ARM/ DISARM. CLEANED AND LUBRICATED GIRT BAR FITTINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-1300-610-001-A.
